# SDR REXA2018121401232

- Difficulty date: December 14, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 23,138 hours, 22,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT 4 INOP
RELAMPED EXTERIOR EMERGENCY LIGHT 4 REF CRJ200 AMM 33-51-21. OPS CHECK GOOD
